MathSciNet Relay Station
MathSciNet bibliographic data
MR2792987 (2012k:11086) 11G30 (14G40)
de Jong, Robin Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4263–4283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement